# SDR UIEA2019020873144

- Difficulty date: February 6, 2019
- Submitted: February 15, 2019
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 99,270 hours, 15,784 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4101487
- Part serial: 0419
- Condition: Not Reported
- Location: Equip Exhaust
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQU EXHAUST FAN 1 STATUS MESSAGE.( PLACED ON MEL 21-58-05. MDDR 107002, CAT C. DUE 16FEB19. MCC NOTIFIED. PLACARD INSTALLED. DI: RS @ 1935Z  LP 0966432-M4: REMOVED AND REPLACED #1 EXH FAN IAW B767 AMM 21-26-01. OPS CHECK NORMAL. THIS CLOSES MDDR 107002.   )
